General
Weiwei Qi
Academy of Mathematics and Systems Science (AMSS)
Chinese Academy of Sciences (CAS)
Address: No. 55 Zhongguancun East Road, Haidian District, Beijing 100190
Email: wwqi@amss.ac.cn
Research Areas
Stochastic dynamical systems, PDEs.
Education
2013.09-2019.06,Ph.D, University of Chinese Academy of Sciences, China
2009.09-2013.06, B.S., School of Mathematics and Statistics, Lanzhou University, China.
Work Experience
2026.01-present, Associate professor (tenure-track), Academy of Mathematics and Systems Science, CAS
2024.09-2025.12, Assistant professor, Academy of Mathematics and Systems Science, CAS
2023.09-2024.08, Research associate, University of Alberta
2019.11-2023.08, Postdoctoral fellow, University of Alberta
Selective Publications
- A. Hening, W. Qi, Z. Shen and Y. Yi; Quasi-stationary distributions of absorbed singular diffusion processes in higher dimensions. J. Dynam. Differential Equations, to appear.
- A. Hening, W. Qi, Z. Shen and Y. Yi; Population dynamics under demographic and environmental stochasticity, Annals of Applied Probability, 2024, 34(6)
- W. Qi, Z. Shen and Y. Yi; Large deviation principle for quasi-stationary distributions and multiscale dynamics of absorbed singular diffusions, Probab. Theory Relat. Fields., 2023, 188(1-2): 667-728
- M. Ji, W. Qi, Z. Shen and Y. Yi;; Convergence to Periodic Probability Solutions in Fokker-Planck Equations, SIAM J. Math. Anal., 2021, 53(2)
- M. Ji, W. Qi, Z. Shen and Y. Yi; Existencc of periodic probability solutions to Fokker-Planck equations with applications, Journal of Functional Anal ysis, 2019, 277(11)